본문 바로가기
HOME> 논문 > 논문 검색상세

논문 상세정보

ON UNIFORM DECAY OF WAVE EQUATION OF CARRIER MODEL SUBJECT TO MEMORY CONDITION AT THE BOUNDARY

Bae, Jeong-Ja   (DEPARTMENT OF MATHEMATICS UNIVERSITY OF ULSANUU0001014  ); Yoon, Suk-Bong   (DEPARTMENT OF MATHEMATICS DONGEUI UNIVERSITY  );
  • 초록

    In this paper we consider the uniform decay for the wave equation of Carrier model subject to memory condition at the boundary. We prove that if the kernel of the memory decays exponentially or polynomially, then the solutions for the problems have same decay rates.


  • 주제어

    existence of solution .   uniform decay .   wave equation .   carrier model .   boundary value problem .   a priori estimates.  

  • 참고문헌 (10)

    1. J. J. Bae, On uniform decay of coupled wave equation of Kirchhoff type subject to memory condition on the boundary, Nonlinear Anal. 61 (2005), no. 3, 351-372 
    2. G. F. Carrier, On the non-linear vibration problem of the elastic string, Quart. Appl. Math. 3 (1945), 157-165 
    3. M. M. Cavalcanti, V. N. Domingos Cavalcanti, and M. L. Santos, Existence and uniform decay rates of solutions to a degenerate system with memory conditions at the boundary, Appl. Math. Comput. 150 (2004), no. 2, 439-465 
    4. A. T. Cousin, C. L. Frota, N. A. Lar'kin, and L. A. Medeiros, On the abstract model of the Kirchhoff-Carrier equation, Commun. Appl. Anal. 1 (1997), no. 3, 389-404 
    5. C. L. Frota , A. T. Cousin, and L. A. Lar'kin, Existence of global solutions and energy decay for the Carrier equation with dissipative term, Differential Integral Equations 12 (1999), no. 4, 453-469 
    6. T. Matsuyama, Quasilinear hyperbolic-hyperbolic singular perturbations with nonmonotone nonlinearity, Nonlinear Anal. 35 (1999), no. 5, 589-607 
    7. N. T. Long, On the nonlinear wave equation $u_{tt}\;-\;B(t,\;{\parallel}u{\parallel}^2,\;{\parallel}u_x{\parallel}^2)u_{xx}\;=\;f(x,\;t,\;u,\;u_x,\;u_t,\;{\parallel}u{\parallel}^2,\;{\parallel}u_x{\parallel}^2)$ associated with the mixed homogeneous conditions, J. Math. Anal. Appl. 306 (2005), no. 1, 243-268 
    8. J. Y. Park, J. J. Bae, and I. H. Jung, On existence of global solutions for the carrier model with nonlinear damping and source terms, Appl. Anal. 77 (2001), no. 3-4, 305-318 
    9. J. Y. Park, J. J. Bae, and I. H. Jung, Uniform decay of solution for wave equation of Kirchhoff type with nonlinear boundary damping and memory term, Nonlinear Anal. 50 (2002), no. 7, 871-884 
    10. M. L. Santos, J. Ferreira, D. C. Pereira, and C. A. Raposo, Global existence and stability for wave equation of Kirchhoff type with memory condition at the boundary, Nonlinear Anal. 54 (2003), no. 5, 959-976 

 활용도 분석

  • 상세보기

    amChart 영역
  • 원문보기

    amChart 영역

원문보기

무료다운로드
유료다운로드
  • 원문이 없습니다.

유료 다운로드의 경우 해당 사이트의 정책에 따라 신규 회원가입, 로그인, 유료 구매 등이 필요할 수 있습니다. 해당 사이트에서 발생하는 귀하의 모든 정보활동은 NDSL의 서비스 정책과 무관합니다.

원문복사신청을 하시면, 일부 해외 인쇄학술지의 경우 외국학술지지원센터(FRIC)에서
무료 원문복사 서비스를 제공합니다.

NDSL에서는 해당 원문을 복사서비스하고 있습니다. 위의 원문복사신청 또는 장바구니 담기를 통하여 원문복사서비스 이용이 가능합니다.

이 논문과 함께 출판된 논문 + 더보기